Couldn't find what you looking for?

TRY OUR SEARCH!

hi, i took the morning after pill about 7 months ago. before i took it i would get painfull and heavy periods and for 6 days, and have a cycle of 28 days,as soon as i took the m orning after pill i had a cycle of 23 days then 24, then 25 then 26 then 25 and then it went back to 28 days this carried on for at least 5 months untill going back to 28 days, also i have no poeriod pain at all and my period blood has less clots and not very heavy even up untill now! i would like to know is this normal i feel worried it may have affected my fertility, any experiences similar to this would be much appreciated.

Loading...

Hi,
i took the morning after pill about 2 years ago. I had/have terrible side-effects (heavy bleedings, depressions, burning pain in my breasts/uterus, sweating, numbness of arms/legs/genitals, have to urinate all the time, sexual (erectile) dysfunction of clitoris, weird blood pressure, dizziness, sleep disturbance, problems with bowel movement...and so on). It was/is hell. For my body this pill was a heavy overdose of hormones. Not every body can tolerate 1,5 mg of levonorgestrel.

I always had a 28-day cycle. After i took the MAP it was only 24-25 days long. My ovulation was still on the 14. day of my cycle, so actually the second phase of my cycle was dramatically shortened. This carried on for 8 month, than suddenly my cycle went to 27 days and staied like this ever since. My period-bleedings have also changed since the MAP. My period is a lot heavier than before. My blood has lots of clots. Normally i feel uterus contractions while bleeding. But since i took the MAP there are no more uterus contractions, blood is just flowing out of me. It' s like my uterus is numb as well. Also i still have spotting. For some women the MAP has longterm effects on there cycle. You can find more reports of women on the internet, who have experienced longterm effects on there cycle. We are not alone. The pharmaceutical industry ist lying by telling women there cycle will be normal right away. For some women that might be right, but for many others this won't come true. Every woman is different.
Reply

Loading...